# SDR SWIA2024071200002

- Difficulty date: December 2, 2023
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA60500-670-53-61-1695  N762SK MXCODEID52397-PR - STRINGER 23L HAS CORROSION FROM FS1000.00 TO FS1031.00.  PERFORMED A REO REPAIR. REF REO REO 670-53-61-1695 REV-- DATED: 2020-07-14.  THIS REPAIR IS VALID FOR 8000 FLIGHT HOURS FROM THE TIME OF REPAIR., PART NUMBER:   - , SERIAL NUMBER: 10226, POSITION:      (C-CHECK RO 7/12/2024)    PERFORMED REPAIR AT STR 23L FROM FS 969 TO FS 1031.00 IAW CRJ 700 SRM 53-00-03,SRM 51-42-06,AMM 53-62-33,SRM 51-42-21,SRM 51-21-11,SRM 51-25-06,AMM 20-70-00,SRM 51-25-16PERFORMED NDT ET INSPECTION BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S061024-9 P.O# 172296 DATE OF INSPECTION 10-JUN-2024,SEE REPORT FOR DETAILSCAL TOOL:ROUGHNESS TESTER ID:AV-6062 CAL DUE: AUG-2024
